Just a quick note to say hi! I have had that problem after a hysterectomy and I had c-diff or cedeficil (sp). Anyway you need to have your bm's tested, cause if it is can get really bad, I couldn't leave my house for 2 months. In the hospital I was on vancomycin and a couple extremely potent antibiotics and seny home wiyh hospice care and a pic in my arm and gave myself I V's to myself. They were erdapentin and deptomycin. Does it have a very foul oder? I was going up to 20 times a day. They say you can catch it in the hospitals. The stomach cramps are herendous! It is a bacteria in your colon. Please have it checked out-- as it can be quite severe! God Bless You! And Please let me know if you have it or if it was something else?! A Caring Friend
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.